# SDR TWAA0105601

- Difficulty date: March 28, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- Aircraft time: 52,894 hours, 27,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1315
- Condition: Inoperative
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT ACCESSORY COMPT EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED THE LAMPS.  CHECK-C 9-8-00 STL.
